# SDR 05FDEA01174

- Difficulty date: April 29, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 761
- Aircraft time: 13,168 hours, 7,106 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B SIDE RIB 9 PRECOOLER COMPT 1 EA ATTACH BRACKET CRACKED REF N00532.  REMOVED AND REPLACED FITTING RT IAW SRM 51-72-10.
